Keyword Search:

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: K | S
Number of items: 4.

K

Kilicman, Adem and Eltayeb, Hassan (2011) On finite products of convolutions and classifications of hyperbolic and elliptic equations. Mathematical and Computer Modelling, 54 (9-10). pp. 2211-2219. ISSN 0895-7177

Kilicman, Adem and Eltayeb, H. (2011) On finite product Of convolutions and classifications of hyperbolic and elliptic equations. Mathematical and Computer Modelling, 54 (9-10). pp. 2211-2219. ISSN 0895-7177

Kilicman, Adem and Mah'd Al Zhour, Zeyad Abdel Aziz (2008) The representation and approximation for the weighted Minkowski inverse in Minkowski space. Mathematical and Computer Modelling, 47 (3-4). pp. 363-371. ISSN 0895-7177

S

Salit, Mohd Sapuan and Baharudin, B. T. Hang Tuah and Megat Ahmad, Megat Mohamad Hamdan and Hamouda, Abdel Magid Salem and Mohamed, A. S. (2012) Modeling the technology transfer process in the petroleum industry:Evidence from Libya. Mathematical and Computer Modelling, 55 (34). pp. 451-570. ISSN 0895-7177

This list was generated on Sun Aug 2 07:54:18 2015 MYT.